American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06C05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Mark D. Haiman. Arguesian lattices which are not linear. Bull. Amer. Math. Soc. 16 (1987) 121-123. MR 866029.
Abstract, references, and article information   
View Article: PDF

[2] Alan Day and Bjarni Jónsson. The structure of non-Arguesian lattices. Bull. Amer. Math. Soc. 13 (1985) 157-159. MR 799801.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1